RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 80–86 (Mi tmf4053)  

Approximation of the spectral density in Anderson's model

G. M. Gavrilenko, V. K. Fedyanin


Abstract: Two-parameter representation of spectral density in the Anderson model makes it possible to take into account the correlation effects, closing the chain of relations between the momenta. It is shown that the region of the existence of the magnetic solution is getting smaller due to taking into account the correlation effects.

Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 992–996

Received: 27.12.1974

Citation: G. M. Gavrilenko, V. K. Fedyanin, “Approximation of the spectral density in Anderson's model”, TMF, 25:1 (1975), 80–86; Theoret. and Math. Phys., 25:1 (1975), 992–996

Citation in format AMSBIB
\Bibitem{GavFed75}
\by G.~M.~Gavrilenko, V.~K.~Fedyanin
\paper Approximation of the spectral density in Anderson's model
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 80--86
\mathnet{http://mi.mathnet.ru/tmf4053}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 992--996
\crossref{https://doi.org/10.1007/BF01037644}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4053
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:67
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019